# SDR C1HA200097006

- Difficulty date: November 21, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010262
- Part serial: F8781
- Condition: Failed
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE UNABLE TO RETRACT NR 6 K-FLAP.  ACCOMPLISHED COM CHECK LIST.  REMOVED AND REPLACED NR 6 K-FLAP SWITCH AND ADJ PER MM 27-82-1, OPS CHECK NORMAL.
